Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata to ``On the structure of weight modules"


Authors: Ivan Dimitrov, Olivier Mathieu and Ivan Penkov
Journal: Trans. Amer. Math. Soc. 356 (2004), 3403-3404
MSC (2000): Primary 17B10
DOI: https://doi.org/10.1090/S0002-9947-04-03630-X
Published electronically: March 30, 2004
Original Article: Trans. Amer. Math. Soc. 352 (2000), 2857-2869.
MathSciNet review: 2052956
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17B10

Retrieve articles in all journals with MSC (2000): 17B10


Additional Information

Ivan Dimitrov
Affiliation: Department of Mathematics and Statistics, Queen’s University, Kingston, Ontario, Canada K7L 3N6
Email: dimitrov@mast.queensu.ca

Olivier Mathieu
Affiliation: Université Louis Pasteur, IRMA, 7 rue René Descartes, 67000 Strasbourg, France
Email: mathieu@math.u-strasbg.fr

Ivan Penkov
Affiliation: Department of Mathematics, University of California at Riverside, Riverside, California 92521
Email: penkov@math.ucr.edu

DOI: https://doi.org/10.1090/S0002-9947-04-03630-X
Received by editor(s): February 26, 2004
Published electronically: March 30, 2004
Article copyright: © Copyright 2004 American Mathematical Society